A note on Aubin-Lions-Dubinskiǐ Lemmas

Published

Journal Article

Strong compactness results for families of functions in seminormed nonnegative cones in the spirit of the Aubin-Lions-Dubinskiǐ lemma are proven, refining some recent results in the literature. The first theorem sharpens slightly a result of Dubinskiǐ (in Mat. Sb. 67(109):609-642, 1965) for seminormed cones. The second theorem applies to piecewise constant functions in time and sharpens slightly the results of Dreher and Jüngel (in Nonlinear Anal. 75:3072-3077, 2012) and Chen and Liu (in Appl. Math. Lett. 25:2252-2257, 2012). An application is given, which is useful in the study of porous-medium or fast-diffusion type equations. © 2013 Springer Science+Business Media.

Full Text

Duke Authors

Cited Authors

  • Chen, X; Jüngel, A; Liu, JG

Published Date

  • January 1, 2014

Published In

Volume / Issue

  • 133 / 1

Start / End Page

  • 33 - 43

Electronic International Standard Serial Number (EISSN)

  • 1572-9036

International Standard Serial Number (ISSN)

  • 0167-8019

Digital Object Identifier (DOI)

  • 10.1007/s10440-013-9858-8

Citation Source

  • Scopus